# SDR SWAA2019081936031

- Difficulty date: July 22, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 39,819 hours, 23,859 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A1500
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND VERTICAL STIFFENER FROM THE FRONT, ON THE L/H HORIZONTAL RIB AT STAB. STA. 120.3, CRACKED.    / REPAIRED 2ND VERTICAL STIFFENER IAW SRM.
